Alert archive / Illinois / Frost Advisories in 2023
Frost Advisory 2, NWS Lincoln, IL
NWS Lincoln, IL issued this frost advisory at Apr 17, 2023, 2:00 AM CDT for 35 counties in Illinois. It took effect at Apr 17, 2023, 10:00 PM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 17, 2023, 2:00 AM CDT (07:00 UTC)
- In effect from
- Apr 17, 2023, 10:00 PM CDT
- Expired
- Apr 18, 2023, 8:02 AM CDT
- In force
- 10 hr
- Issued by
- NWS Lincoln, IL
All 35 counties
Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Fulton County, IL, Jasper County, IL, Knox County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Peoria County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 42 km from the middle of the area, began a volume at 06:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 7.0 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 795 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
204 WWUS73 KILX 170700 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 200 AM CDT Mon Apr 17 2023 ILZ027>030-036-172200- /O.NEW.KILX.FR.Y.0002.230418T0300Z-230418T1400Z/ /O.EXT.KILX.WI.Y.0008.000000T0000Z-230417T2200Z/ Knox-Stark-Peoria-Marshall-Fulton- Including the cities of Galesburg, Toulon, Peoria, Lacon, and Canton 200 AM CDT Mon Apr 17 2023 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... ...FROST ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT TUESDAY... * WHAT...For the Wind Advisory, northwest winds 25 to 30 mph with gusts up to 45 mph. For the Frost Advisory, temperatures as low as 31 will result in frost formation. * WHERE...Knox, Stark, Peoria, Marshall and Fulton Counties. * WHEN...For the Wind Advisory, until 5 PM CDT this afternoon. For the Frost Advisory, from 10 PM this evening to 9 AM CDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Frost could damage sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. Take steps now to protect tender plants from the cold. && $$ ILZ031-037-038-041>045-053>056-172200- /O.NEW.KILX.FR.Y.0002.230418T0300Z-230418T1400Z/ /O.EXT.KILX.WI.Y.0008.000000T0000Z-230417T2200Z/ Woodford-Tazewell-McLean-Mason-Logan-De Witt-Piatt-Champaign- Macon-Moultrie-Douglas-Coles- Including the cities of Eureka, Pekin, Bloomington, Normal, Havana, Lincoln, Clinton, Monticello, Champaign, Urbana, Decatur, Sullivan, Tuscola, Charleston, and Mattoon 200 AM CDT Mon Apr 17 2023 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... ...FROST ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT TUESDAY... * WHAT...For the Wind Advisory, west winds 25 to 30 mph with gusts up to 45 mph. For the Frost Advisory, temperatures as low as 32 will result in frost formation. * WHERE...Portions of central and east central Illinois. * WHEN...For the Wind Advisory, until 5 PM CDT this afternoon. For the Frost Advisory, from 10 PM this evening to 9 AM CDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Frost could damage sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. Take steps now to protect tender plants from the cold. && $$ ILZ040-046>052-057-061>063-066>068-071>073-172200- /O.NEW.KILX.FR.Y.0002.230418T0300Z-230418T1400Z/ Schuyler-Vermilion-Cass-Menard-Scott-Morgan-Sangamon-Christian- Edgar-Shelby-Cumberland-Clark-Effingham-Jasper-Crawford-Clay- Richland-Lawrence- Including the cities of Rushville, Danville, Beardstown, Petersburg, Winchester, Jacksonville, Springfield, Taylorville, Paris, Shelbyville, Greenup, Marshall, Effingham, Newton, Robinson, Flora, Olney, and Lawrenceville 200 AM CDT Mon Apr 17 2023 ...FROST ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT TUESDAY... * WHAT...Temperatures as low as 34 will result in frost formation. * WHERE...Portions of central, east central, southeast and west central Illinois. * WHEN...From 10 PM this evening to 9 AM CDT Tuesday. * IMPACTS...Frost could damage sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
3 follow-up statements
199 WWUS73 KILX 172013 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 313 PM CDT Mon Apr 17 2023 ILZ027>031-036>038-041>045-055-181000- /O.CAN.KILX.WI.Y.0008.000000T0000Z-230417T2200Z/ /O.UPG.KILX.FR.Y.0002.230418T0300Z-230418T1400Z/ /O.NEW.KILX.FZ.W.0001.230418T0300Z-230418T1400Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Mason- Logan-De Witt-Piatt-Champaign-Douglas- Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka, Canton, Pekin, Bloomington, Normal, Havana, Lincoln, Clinton, Monticello, Champaign, Urbana, and Tuscola 313 PM CDT Mon Apr 17 2023 ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT TUESDAY... ...WIND ADVISORY IS CANCELLED... * WHAT...Sub-freezing temperatures as low as 32 expected. * WHERE...Portions of central, east central and west central Illinois. * WHEN...From 10 PM this evening to 9 AM CDT Tuesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ ILZ053-054-056-181000- /O.CAN.KILX.WI.Y.0008.000000T0000Z-230417T2200Z/ /O.CON.KILX.FR.Y.0002.230418T0300Z-230418T1400Z/ Macon-Moultrie-Coles- Including the cities of Decatur, Sullivan, Charleston, and Mattoon 313 PM CDT Mon Apr 17 2023 ...FROST ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT TUESDAY... ...WIND ADVISORY IS CANCELLED... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Macon, Moultrie and Coles Counties. * WHEN...From 10 PM this evening to 9 AM CDT Tuesday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ ILZ040-046-057-181000- /O.UPG.KILX.FR.Y.0002.230418T0300Z-230418T1400Z/ /O.NEW.KILX.FZ.W.0001.230418T0300Z-230418T1400Z/ Schuyler-Vermilion-Edgar- Including the cities of Rushville, Danville, and Paris 313 PM CDT Mon Apr 17 2023 ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT TUESDAY... * WHAT...Sub-freezing temperatures as low as 32 expected. * WHERE...Schuyler, Vermilion and Edgar Counties. * WHEN...From 10 PM this evening to 9 AM CDT Tuesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ ILZ047>052-061>063-066>068-071>073-181000- /O.CON.KILX.FR.Y.0002.230418T0300Z-230418T1400Z/ Cass-Menard-Scott-Morgan-Sangamon-Christian-Shelby-Cumberland- Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence- Including the cities of Beardstown, Petersburg, Winchester, Jacksonville, Springfield, Taylorville, Shelbyville, Greenup, Marshall, Effingham, Newton, Robinson, Flora, Olney, and Lawrenceville 313 PM CDT Mon Apr 17 2023 ...FROST ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT TUESDAY... * WHAT...Temperatures as low as 35 will result in frost formation. * WHERE...Portions of central, east central, southeast and west central Illinois. * WHEN...From 10 PM this evening to 9 AM CDT Tuesday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
109 WWUS73 KILX 180819 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 319 AM CDT Tue Apr 18 2023 ILZ027>031-036>038-040>046-055-057-181400- /O.CON.KILX.FZ.W.0001.000000T0000Z-230418T1400Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean- Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Douglas- Edgar- Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka, Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, Clinton, Monticello, Champaign, Urbana, Danville, Tuscola, and Paris 319 AM CDT Tue Apr 18 2023 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * WHAT...Sub-freezing temperatures as low as 31. * WHERE...Portions of central, east central and west central Illinois. * WHEN...Until 9 AM CDT this morning. * IMPACTS...Frost and freeze conditions may damage crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ ILZ047>054-056-061>063-066>068-071>073-181400- /O.CON.KILX.FR.Y.0002.000000T0000Z-230418T1400Z/ Cass-Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Coles- Shelby-Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland- Lawrence- Including the cities of Beardstown, Petersburg, Winchester, Jacksonville, Springfield, Taylorville, Decatur, Sullivan, Charleston, Mattoon, Shelbyville, Greenup, Marshall, Effingham, Newton, Robinson, Flora, Olney, and Lawrenceville 319 AM CDT Tue Apr 18 2023 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * WHAT...Temperatures as low as 36 will result in frost formation. * WHERE...Portions of central, east central, southeast and west central Illinois. * WHEN...Until 9 AM CDT this morning. * IMPACTS...Frost could damage sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
430 WWUS73 KILX 181302 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 802 AM CDT Tue Apr 18 2023 ILZ027>031-036>038-040>046-055-057-181415- /O.CAN.KILX.FZ.W.0001.000000T0000Z-230418T1400Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean- Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Douglas- Edgar- Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka, Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, Clinton, Monticello, Champaign, Urbana, Danville, Tuscola, and Paris 802 AM CDT Tue Apr 18 2023 ...FREEZE WARNING IS CANCELLED... Temperatures have warmed into the mid 30s and low 40s, allowing the freeze warning to be cancelled. $$ ILZ047>054-056-061>063-066>068-071>073-181415- /O.CAN.KILX.FR.Y.0002.000000T0000Z-230418T1400Z/ Cass-Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Coles- Shelby-Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland- Lawrence- Including the cities of Beardstown, Petersburg, Winchester, Jacksonville, Springfield, Taylorville, Decatur, Sullivan, Charleston, Mattoon, Shelbyville, Greenup, Marshall, Effingham, Newton, Robinson, Flora, Olney, and Lawrenceville 802 AM CDT Tue Apr 18 2023 ...FROST ADVISORY IS CANCELLED... Temperatures have warmed into the mid 30s and low 40s, allowing the frost advisory to be cancelled. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this frost advisory went out at Apr 16, 11:46 PM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, Apr 16, 11:46 PM CDT, 2 hours 14 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 1146 PM CDT Sun Apr 16 2023 .SYNOPSIS... Issued at 228 PM CDT Sun Apr 16 2023 Rain and snow showers will transition to mostly snow showers north of I-70 tonight, with the precipitation activity finally waning early to mid morning. Widespread frost and possibly a freeze will impact central Illinois tomorrow night, but temperatures should return to above normal by Wednesday. Chances for thunderstorms begin as early as Tuesday night, but the better opportunity will be Thursday when another strong cold front looks to come through to make for a chilly close to the work week. && .UPDATE... Issued at 803 PM CDT Sun Apr 16 2023 Late this evening, upper low is centered over Wisconsin with cyclonic flow resulting in expansive stratus across much of the midwest along with scattered showers. 00Z ILX sounding continues to show steep low level lapse rates up to around 800mb that is supportive of showery activity. This low level instability is allowing some graupel to form within some of the heavier showers, and as surface temps/boundary layer cools, continue to see the potential for a mix or change over to snow in northern portions of the forecast area, especially along and north of I-74. This should be realized as surface temps fall below 36/37 degrees. && .SHORT TERM...(This evening through Monday) ISSUED AT 228 PM CDT Sun Apr 16 2023 <<<<<<< Key Messages >>>>>>> (1) Light snow accumulations possible north of I-74 (2) Gusty winds continue through tomorrow afternoon (1) With the core of the upper low overhead this afternoon and evening, there's still sufficient synoptic-scale uplift (along with surface based instability) for isolated showers, which have already produced sleet in spots as of 230 PM. These should transition to mostly snow/sleet overnight as 850mb temps cool further on the west side of the upper trough, though large scale subsidence will begin to overspread central Illinois from the west early tomorrow morning to bring an end to precipitation activity. HREF ensemble mean suggests 1"+ of snowfall (not to be confused with snow accumulation) clipping far northern Stark county, while its ensemble max has the 1"+ contour as far south as a Macomb to Paris line. North of that same line, HREF continues to advertise a 40-60% chance for more than 0.1" of snow accumulation, though this will likely be confined to grassy surfaces as road temps will have a difficult time cooling to sub freezing tonight. Like with the previous forecast cycle, we've got a couple tenths of accumulation in the forecast for north of I-74. (2) It's become quite the breezy afternoon already, with westerly winds gusting over 30 kt area-wide. The latest high res guidance suggests the belt of stronger WNW winds will overspread northern counties later this evening and continue through the overnight period, gusting upwards of 40 mph at times. HREF mean (max) wind gust is around 40-45 (45-50) mph for our northern two rows of counties overnight tonight, so the Wind Advisory (recently expanded southeast to include Champaign, Douglas, and Coles) is certainly a marginal one, but it'll be blustery enough to displace light outdoor objects and to present some difficulty driving high profile vehicles with the strongest gusts. The surface low should pull away to our northeast tomorrow, leading to gradually easing winds through the afternoon. .LONG TERM...(Monday night through Sunday) ISSUED AT 228 PM CDT Sun Apr 16 2023 <<<<<<< Key Messages >>>>>>> (3) Widespread frost, with freeze possible tomorrow night (4) Quick warm up Tuesday into Wednesday (5) Strong thunderstorms sometime midweek (6) Cool down to close the week (3) With winds continuing to ease through tomorrow evening and cloud cover sliding east, we should be able to radiate more efficiently and temperatures (particularly in our northeast counties where cloud cover during the day tomorrow limits surface warming) should have no trouble dropping to sub 36 degF north of I-70 and sub 33 degF north of I-74. Ultimately, how cool we get, though, will depend on how much winds drop off tomorrow night. If winds become calm (or nearly so) before sunrise Tuesday morning, we'll be cooler than our current forecast and hence even more conducive to widespread freezing temps. Right now, our thinking is that our northern two rows of counties, where NBM suggests a 50-70% chance for 32F or colder Tuesday morning lows, will eventually need a Freeze Warning. Elsewhere, a Frost Advisory will probably be warranted. We considered issuing a Freeze Watch for those northern counties with this forecast package, but elected to wait one more forecast cycle to see how winds look for tomorrow night. (4) A widespread warm up will arrive by Wednesday, though how warm the region becomes (and how quickly things warm up, i.e., Tuesday's high temps) remains a bit nebulous at this point given model discrepancies in the arrival time of a warm front. The 12z GFS suggests the warm front will lift north of our CWA by midnight Tuesday night, while the 12z ECMWF suggests it'll be Wednesday evening before that boundary moves north of I-74. NBM shows the spread in the Low Resolution Ensemble Forecast (LREF) system with its wide probability distribution for maxTs on Tuesday, when its 10th-90th percentile extends from 53 to 70 degF in Bloomington. Ultimately, outflow boundaries from convection that develops along the warm front Tuesday into Wednesday will govern its precise location, and potential cloud cover from that convection will dictate how much radiational heating any location in the area gets. Looking at surface low tracks from the LREF, chances are high (>80%) that late Wednesday into Thursday we'll be close enough to the approaching surface low that warm advection will be strong for an unseasonably warm period area-wide. (5) Severe potential still bears watching beginning as early as Tuesday night, when the warm front begins drawing near from the southwest. Any activity that manages to fire along the boundary upstream could come rolling our way to produce some marginally severe hail Tuesday night. It's possible we could have another round (or two) of convection Wednesday into Wednesday night which could produce severe weather. The greatest risk remains from hail, as forecast soundings suggest we'll hold a cap with all the instability tucked safely out of reach for surface based storm threats (i.e., wind, tornadoes). Should the warm front lift a little farther north and surface heating Wednesday be sufficient to erode that cap during the afternoon/evening, then we could wind up with all severe modes with discrete cells moving through the warm sector. Still, the mean of the LREF is suggesting the cold front will come through sometime on Thursday, which would imply wind shear will be on the weaker side Wednesday with the better kinematic fields still off to our west. As the front (and surface low) approaches, deep layer shear will increase fairly significantly. A 12z GFS sounding suggests the EBWD will increase to more than 40 kt on Thursday ahead of the front, which could certainly support a strong QLCS capable of producing mainly strong straight line winds. We'll continue to watch. (6) Temperatures will plummet amidst strong cold advection behind the surface low, which the mean of the ensemble envelop has passing across northern Illinois late Thursday into Friday. NBM shows a lot of spread in high temps on Friday because of uncertainty in the timing of the cold front's passage, but by Saturday it suggests a 45- 60% chance maxTs will be 50 degF or lower across our northeast half. && .AVIATION...(For the 06Z TAFS through 06Z Monday night) Issued at 1145 PM CDT Sun Apr 16 2023 Primarily MVFR ceilings and occasional light showers are expected overnight, but precip coverage should begin to taper off late tonight. A mix of rain and snow is possible along I-74 with rain favored further south. Expect lower cloud cover to gradually clear from the southwest through the day Monday. Meanwhile, strong northwest winds with gusts of 30 to 40 kt will continue overnight and through most of the day Monday before tapering off around sunset Monday evening. && .ILX WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 7 PM CDT Monday for ILZ027>030-036. Frost Advisory from 7 PM Monday to 10 AM CDT Tuesday for ILZ027>031-036>038-040>057-061>063-066>068-071>073. Wind Advisory until 7 PM CDT Monday for ILZ031-037-038-041>045- 053>056. && UPDATE...Deubelbeiss SYNOPSIS...Bumgardner SHORT TERM...Bumgardner LONG TERM...Bumgardner AVIATION...Deubelbeiss
Hazardous weather outlook, Apr 16, 3:22 PM CDT, 10 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 322 PM CDT Sun Apr 16 2023 ILZ027>031-036>038-041-171100- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Mason- 322 PM CDT Sun Apr 16 2023 This Hazardous Weather Outlook is for central Illinois and west central Illinois. .DAY ONE...Tonight. West winds will gust from 30 to 40 mph overnight, causing some difficult travel for high profile vehicles. A period of snow is likely after midnight. Any accumulations should be limited to grassy and elevated surfaces. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Northwest winds will gust from 40 to 45 mph through Monday afternoon, before subsiding in the evening. Widespread frost and temperatures near freezing are likely Monday night, which may cause damage to sensitive vegetation. Scattered thunderstorms are expected from Wednesday afternoon through Thursday evening. The severe weather potential remains uncertain, but would be most likely on Thursday if it were to occur. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. ILZ040-042-047>052-171100- Schuyler-Logan-Cass-Menard-Scott-Morgan-Sangamon-Christian- 322 PM CDT Sun Apr 16 2023 This Hazardous Weather Outlook is for central Illinois. .DAY ONE...Tonight. West winds will gust to around 35 mph overnight, causing some difficult travel for high profile vehicles. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Northwest winds will gust from 35 to 40 mph through Monday afternoon, before subsiding in the evening. Areas of frost are expected Monday night, which may cause damage to sensitive vegetation. Scattered thunderstorms are expected from Wednesday night through Thursday evening. The severe weather potential remains uncertain, but would be most likely on Thursday if it were to occur. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. ILZ043>046-053>057-061-171100- De Witt-Piatt-Champaign-Vermilion-Macon-Moultrie-Douglas-Coles-Edgar- Shelby- 322 PM CDT Sun Apr 16 2023 This Hazardous Weather Outlook is for east central Illinois. .DAY ONE...Tonight. West winds will gust to around 35 mph overnight, causing some difficult travel for high profile vehicles. A period of snow is likely after midnight. Any accumulations should be limited to grassy and elevated surfaces. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Northwest winds will gust from 40 to 45 mph through Monday afternoon, before subsiding in the evening. Areas of frost and temperatures below freezing are expected Monday night, which may cause damage to sensitive vegetation. Scattered thunderstorms are expected Thursday and Thursday evening. The severe weather potential remains uncertain. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. ILZ062-063-066>068-071>073-171100- Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence- 322 PM CDT Sun Apr 16 2023 This Hazardous Weather Outlook is for southeast Illinois. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. West winds will gust to around 35 mph Monday, causing some difficult travel for high profile vehicles. Patchy frost is possible Monday night, most likely north of I-70. Scattered thunderstorms are expected Thursday and Thursday evening. The severe weather potential remains uncertain. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. Geelhart
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 3:13 PM CDT | Freeze Warning | ILX | Champaign, DeWitt, Douglas, Edgar, Fulton, Knox and 11 more | 17 hr |
Nearby
Frost Advisories in Illinois, 2023Every frost advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.